Volume 36, Number 15, 2022

  1. The Method of Lower and Upper Solutions for Sobolev Type Hilfer Fractional Evolution Equations, 4983-5002
  2. Hai-De Gou

  3. Characterizations of Double Hausdorff Matrices and Best Approximation of Conjugate of a Function in Generalized Hölder Space, 5003-5028
  4. H. K. Nigam, Manoj Kumar Sah

  5. Zero-Divisor Graph of the Rings CP(X) and CP(X), 5029-5046
  6. Kumar Acharyya, Atasi Deb Ray, Pratip Nandi

  7. Nonlinear Sequential Fractional Boundary Value Problems Involving Generalized Ψ-Caputo Fractional Derivatives, 5047-5058
  8. Nguyen Minh Dien

  9. On Matrix Polynomials Ln(M,δ,λ)(x), 5059-5072
  10. Vinod Kumar Jatav, A. K. Shukla

  11. Existence of a Renormalized Solutions to a Nonlinear System in Orlicz Spaces, 5073-5092
  12. Yassine Ahakkoud, Jaouad Bennouna, Mhamed Elmassoudi

  13. An Equivalent Condition for a Pseudo (k0, k1)-Covering Space, 5093-5105
  14. Sang-Eon Han

  15. Kantorovich Variant of Stancu Operators, 5107-5117
  16. Vijay Gupta, Anjali

  17. Reverse Order Law for the Core Inverse of a Product of Two Complex Matrices, 5119-5130
  18. Tingting Li

  19. EP Elements, Partial Isometries and Solutions of Some Equations, 5131-5138
  20. Bakri Gadelseed, Junchao Wei

  21. On the Distribution of Zeros of All Solutions of a First Order Nonlinear Neutral Differential Equation, 5139-5148
  22. Ahmed Elbasha, Hassan A. El-Morshedy, Said R. Grace

  23. The Character Space of Vector-Valued Lipschitz Algebras, 5149-5159
  24. Sakineh Chameh, Ali Rejali

  25. Certain Weighted Young and Pólya-Szegö-type Inequalities Involving Marichev-Saigo-Maeda Fractional Integral Operators with Applications, 5161-5178
  26. Wengui Yang

  27. Braided Galois Objects and Sweedler Cohomology of Certain Radford Biproducts, 5179-5220
  28. Bojana Femić

  29. Lupaş Bernstein-Kantorovich Operators Using Jackson and Riemann Type (p, q)-Integrals, 5221-5240
  30. Mohammad Iliyas, Rameez A. Bhatt, Asif Khan, M. Mursaleen

  31. Nonoscillatory Solutions of Neutral Dynamic Equations with Positive and Negative Coefficients on Time Scales, 5241-5250
  32. Zhimin Luo, Qiru Wang, Xiuli Wu

  33. Baire Bijections of Extreme Points Generated by Small-Bound Isomorphisms of Simplex Spaces, 5251-5262
  34. Jakub Rondoš, Jiřı́ Spurný

  35. Numerical Solution of Quadratic SDE with Measurable Drift, 5263-5278
  36. Mhamed Eddahbi, Lassaad Mchiri, Mohamed Rhaima

  37. Extensions of Soft Topologies, 5279-5287
  38. Zanyar A. Ameen, Samer Al Ghour

  39. Some Observations on the Mildly Menger Property and Topological Games, 5289-5296
  40. Manoj Bhardwaj, Alexander V. Osipov

  41. Carleson Measures Induced by Higher Order Schwarzian Derivatives and Derivatives of Analytic Functions, 5297-5305
  42. Zhenyong Hu, Jinhua Fan, Yutong Liu, Yu Sun

  43. The Sherman-Morrison-Woodbury Formula for the Generalized Inverses, 5307-5313
  44. Tingting Li, Dijana Mosić, Jianlong Chen

  45. Strongly Semi-Continuous Functions and δ-Stratifiable Spaces, 5315-5322
  46. Er-Guang Yang, Zheng Jiang

  47. A-Statistical Convergence with a Rate and Applications to Approximation, 5323-5335
  48. Mustafa Gülfırat